Spectral stability of metric-measure Laplacians

Dmitri Burago, Sergei Ivanov, Yaroslav Kurylev

Research output: Contribution to journalArticlepeer-review

8 Scopus citations


We consider a “convolution mm-Laplacian” operator on metric-measure spaces and study its spectral properties. The definition is based on averaging over small metric balls. For reasonably nice metric-measure spaces we prove stability of convolution Laplacian’s spectrum with respect to metric-measure perturbations and obtain Weyl-type estimates on the number of eigenvalues.

Original languageEnglish (US)
Pages (from-to)125-158
Number of pages34
JournalIsrael Journal of Mathematics
Issue number1
StatePublished - Aug 1 2019

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Spectral stability of metric-measure Laplacians'. Together they form a unique fingerprint.

Cite this